| Model Number |
N/A |
| Medical Device Problem Codes |
Positioning Failure (1158); Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during surgery, the surgeon alleged that the articular surface didn't neatly mate with the tibial tray even though there was no third-party interference.There is no additional information available.
Additional Manufacturer Narrative
(b)(4).G2- japan.H3- customer has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Visual examination of the returned product identified the distal surface as damaged with nicks and gouges.Additionally, some of the dovetail features were flared.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no related deviations / anomalies identified.A definitive root cause cannot be determined.The complaint is confirmed via product evaluation.If any further information is received which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.